# SDR SWAA2022030325609

- Difficulty date: March 17, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH Z ANGLE STA 727C+10 TO 787+10 CORRODED / REMOVED AND REPLACED L/H Z ANGLE IN THE AFT PIT AT STA 727C+10 TO 787+10 IAW SRM 53-00-53-2R-5 STEP 4. APPLIED CIC TO REV 2 ANGLE IAW AMM 51-21-91-620-802 TOOL 36644 CAL 19SEP19 TOOL # 41801 DUE 02/20
